The Self-Effacement Gambit

Woods III, J (2019) The Self-Effacement Gambit. Res Philosophica, 96 (2). pp. 113-139. ISSN 2168-9105



Copyright, Publisher and Additional Information: © 2019 Jack Woods. © 2019 Res Philosophica. This is an author produced version of a paper published in Res Philosophica. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Self-Effacement; Warrant; Debunking Arguments; Philosophy of Logic
  • Accepted: 29 January 2019
  • Published (online): April 2019
  • Published: April 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Feb 2019 13:09
Last Modified: 15 Apr 2020 00:38
Status: Published
Publisher: Philosophy Documentation Center
Identification Number: